# SDR DALA2019112536900

- Difficulty date: November 22, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,773 hours, 28,014 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Not Reported
- Location: Bs 395
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5643, L/P 1371379) FUSELAGE SKIN STA 395 STR 18R TO 17R PERMANENT REPAIR. CORRECTIVE ACTION: ACCOMPLISHED PERMANENT REPAIR AT FUSELAGE SKIN STA 395 STR CUT OUT IAW DELTA ERA 582140-14 REV ORIGINAL SECTION 1.
